Advertisement

Exponential Attractivity in a Delayed Almost Periodic Differential Neoclassical Growth System

  • Lian Duan
  • Fengjun Di
Article
  • 33 Downloads

Abstract

This paper investigates a delayed coupled almost periodic differential neoclassical growth system. By using the theory of dichotomy and differential inequality techniques, a new set of sufficient conditions is derived to guarantee the existence and exponential attractivity of almost periodic solutions for the addressed system. In addition, an example is given to exhibit the efficiency of the theoretical results. The obtained results are essentially new and extend previously known results.

Keywords

Neoclassical growth system Almost periodic solution Exponential attractivity 

Notes

Acknowledgements

We would like to thank the anonymous referees for carefully reading the original manuscript and for the constructive comments and suggestions to improve the presentation of this paper. This work was completed when the first author was visiting Prof. Xianhua Tang at Central South University, and he would like to thank the staff in the School of Mathematics and Statistics for their help and thank the university for its excellent facilities and support during his stay.

References

  1. 1.
    Day, R.: Irregular growth cycles. Am. Econ. Rev. 72, 406–414 (1982)Google Scholar
  2. 2.
    Day, R.: The emergence of chaos from classical economic growth. Q. J. Econ. 98, 203–213 (1983)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Matsumoto, A., Szidarovszky, F.: Delay differential neoclassical growth model. J. Econ. Behav. Organ 78, 272–289 (2011)CrossRefGoogle Scholar
  4. 4.
    Matsumoto, A., Szidarovszky, F.: Asymptotic behavior of a delay differential neoclassical growth model. Sustainability 5, 440–455 (2013)CrossRefGoogle Scholar
  5. 5.
    Chen, W., Wang, W.: Global exponential stability for a delay differential neoclassical growth model. Adv. Differ. Equ. 325, 1–9 (2014)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Wang, W.: The exponential convergence for a delay differential neoclassical growth model with variable delay. Nonlinear Dyn. 86, 1875–1883 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Ning, Z., Wang, W.: The existence of two positive periodic solutions for the delay differential neoclassical growth model. Adv. Differ. Equ. 266, 1–6 (2016)MathSciNetGoogle Scholar
  8. 8.
    Long, Z., Wang, W.: Positive pseudo almost periodic solutions for a delayed differential neoclassical growth model. J. Differ. Equ. Appl. 22, 1893–1905 (2016)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Duan, L., Huang, C.: Existence and global attractivity of almost periodic solutions for a delayed differential neoclassical growth model. Math. Methods Appl. Sci. 40, 814–822 (2017)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Xu, Y.: New result on the global attractivity of a delay differential neoclassical growth model. Nonlinear Dyn. 89, 281–288 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Shaikhet, L.: Stability of equilibriums of stochastically perturbed delay differential neoclassical growth model. Discret. Contin. Dyn. Syst. Ser. B 22, 1565–1573 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Gani, T.S., Alexander, G.S.: On almost periodic processes in uncertain impulsive delay models of price fluctuations in commodity markets. Appl. Math. Comput. 219, 5376–5383 (2013)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Stamov, G.T., Alzabut, J.O., Atanasov, P., Stamov, A.G.: Almost periodic solutions for an impulsive delay model of price fluctuations in commodity markets. Nonlinear Anal. Real World Appl. 12, 3170–3176 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Huang, C., Yang, Z., Yi, T., et al.: On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities. J. Differ. Equ. 256, 2101–2114 (2014)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Fink, A.: Almost Periodic Differential Equations. Springer, Berlin (1974)CrossRefGoogle Scholar
  16. 16.
    Hale, J.K., Verduyn Lunel, S.M.: Introduction to Functional Differential Equations. Springer, New York (1993)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.School of Mathematics and Big DataAnhui University of Science and TechnologyHuainanPeople’s Republic of China
  2. 2.School of Mathematics and StatisticsCentral South UniversityChangshaPeople’s Republic of China
  3. 3.Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in EngineeringChangshaPeople’s Republic of China

Personalised recommendations